MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn (b)(6), +25.0d) on (b)(6) 2024.The patient did not complete required lock-in light treatments.Approximately 12 months after implantation, the patient presented complaining of blurry distance vision in both eyes and reported that they used a tanning bed 20 times.The lal was explanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide additional information.Updates to section h6.Based on the reported event details, the patient did not complete required lock-in treatments and was exposed to uv light via multiple uses of a tanning bed.Therefore, the most likely cause of the patient's reported bilateral blurry vision is their exposure to uv light prior to completing lock-in treatments.Per the ifu, contraindications include patients ".Unwilling to comply with the postoperative regimen for adjustment and lock-in treatments and wearing of uv protective eyewear.".Additionally, the ifu provides the following precaution: ".The implanted lal must undergo a minimum of two treatments (one adjustment plus a lock-in light treatment) with the light delivery device beginning at least 17-21 days post-implantation.".The ifu also provides potential risks of the lal, including: ".If the eye is exposed to bright lighting without the use of uv protective eyewear before 24 hours after the final lock-in treatment, the lal can change unpredictably, causing aberrated optics and blurred vision which might necessitate explantation of the lal.".

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163-159
MDR Report Key21891128
Report Number3012712027-2025-00095
Device Sequence Number20929491
Product Code PZK
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004745
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale